Home Page

Author Index

Reviewer Index

Editorial Index

     JJMS JJMS Issues
 Jordanian Journals
Editorial Board
Advisory Board
JJMS Issues  
Manuscript Organization
Electronic Submission
Electronic Online Submission  
Contact Address



Volume 7, No. 1, March 2014, Jumada Al-Awwal 1435 H




Baer Gamma Rings with Involutions


The concept of involution in -rings is introduced and with the help of involutions, we obtain some characterizations of Baer -rings.


A.C. Paul

Md. Sabur Uddin


JJMS, 2014, 7(1), 1-13

Compactifications and F-Spectral Spaces

If X is T3, it is showed that the Fan-Gottesman compactification of X can be embedded into compactification (X*, k) of X obtaining by a combined approach of nets and open filters. By F-spectral, we mean a topological space X such that the Fan-Gottesman compactification of X is a spectral space. We give necessary and sufficient conditions on X in order to get F-spectral.


Ceren Sultan Elmali

Tamer Ugur

JJMS, 2014, 7(1), 15-28


On Λ-Generalized Closed Sets in Fuzzy Topological Spaces

In this paper, we introduce the concepts of Λ-generalized fuzzy closed sets (briefly, Λgf-closed sets), Λ-gf-closed sets and gf-Λ-closed sets in fuzzy topological spaces. Also we study some properties and characterizations of Λ-generalized fuzzy closed sets.


K. Balasubramaniyan

S. Sriram

O. Ravi

JJMS, 2014, 7(1), 29-46

On ρ-Contraction in G-Metric Space

In this paper, we introduced a new type of a contractive condition defined on G-metric space, namely a ρ-contraction, which generalizes the weak contraction. We also proved some fixed point theorems for such a condition in ordered metric spaces. A supporting example of our results is provided in the last part of our paper as well.

Animesh Gupta

R. N. Yadava


JJMS, 2014, 7(1), 47-61

Semiclassical Pseudodifferential Operators with Operator Symbol

This work is a generalization to the symbol operator case of the classical h-pseudodifferentials operators. We are interested to the properties of composition, symbolic calculus, and the L2-continuity of these operators type.


Abderrahmane Senoussaoui


JJMS, 2014, 7(1), 63-88